Detail publikace

Víšek, J. Á. : The least weighted squares with constraints and under heteroscedasticity

Autor: prof. RNDr. Jan Ámos Víšek CSc.,
Typ: Články v recenzovaných časopisech
Rok: 2013
Číslo: 0
ISSN / ISBN: 2336-2782
Publikováno v: Bulletin of the Czech Econometric Society 20(31), 21-54.
Místo vydání: Prague
Klíčová slova: The least weighted squares,heteroscedasticity of disturbances, linear constraints,$\sqrt{n}$-consistency, numerical simulations,efficiency for non-contaminated data, influence of collinearity, of heteroscedasticity and of contamination.
JEL kódy:
Citace:
Granty: GAČR 13-01930S Robustní procedury pro nestandardní situace, jejich diagnostika a implementace
Abstrakt: {\it Consistency} of the {\it least weighted squares with constraints} under {\it heteroscedasticity} is proved and the patterns of numerical study (for the whole collection of situations) reveals its finite sample properties (on the background of the well-known {\it least trimmed squares}). The possibility of making idea about the spread of the estimator is briefly discussed in the framework of numerical study. The pros and cons of the estimator are also summarized. The loss of efficiency of the estimator, when there is no contamination, as well as an increase of variance caused by collinearity are also addressed. Behaviour of the estimator with constraints under various types and levels of contamination (when simultaneously the collinearity of design matrix and the heteroscedasticity of disturbances take place) is studied. The {\it empirical mean square errors} and {\it empirical variances} are reported.

Partneři

Deloitte
McKinsey & Company
Moneta Money Bank

Sponzoři

CRIF
ČSOB